MAUDE Adverse Event Report: EXACTECH, INC. FEMORAL LOCKING IMPACTOR ENZTEC DESIGN; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. FEMORAL LOCKING IMPACTOR ENZTEC DESIGN; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number FEMORAL LOCKING IMPACTOR ENZTEC DESIGN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, while impacting the trial ps femur, the distal tip of the locking arm broke off.This prevented the locking arms from being able to hold on to the femoral component.The broken piece was located on the bed and discarded.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
(h1) this report was submitted in error as this is a distributed product.The product distributor has been notified.Please disregard this submission.

Brand Name
FEMORAL LOCKING IMPACTOR ENZTEC DESIGN
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11422316
Report Number1038671-2021-00093
Device Sequence Number3764188
Product Code JWH
UDI-Device Identifier10885862577917
UDI-Public10885862577917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEMORAL LOCKING IMPACTOR ENZTEC DESIGN
Device Catalogue Number02-029-19-1300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1